# SDR UALA2010012800360

- Difficulty date: January 27, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 81,047 hours, 13,041 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Cargo Loading
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOADING SYS INOP.  WHILE ID PARTS, RESET SYS CB & SEVERAL BREAKERS POPPED.   OPENED FLOOR PANEL TO INSP FOUND BURNED INSULATION & WIRE BUNDLE.  STARTED REPAIR TO WIRE BUNDLE. WIRES REPLACED, TEMPORARILY MARKED NR S50 TO NR 59 & PULLED TIED TOGETHER AS TO SEPARATE FROM STILL DAMAGED WIRES.  FOUND NR 16 GAUGE ENVIRONMENTAL CRIMPS INSTALLED ON NR 20 GAUGE WIRE. ALSO NR 16 SHRINK INSULATOR NOT SHRUNK DOWN ON NR 20 WIRE AS TO BLOCK WATER INTRUSION THAT PUDDLED ON TOP OF THE INSULATION WHERE WIRES WERE LAYING.  REPLACED WIRES & INSTALLED CORRECT SIZE ENVIRONMENTAL CRIMPS. COMPLETED WIRE REPAIRS.   ALL FWD PIT LOADING SYS TESTED NORMAL.  INSTALLED FLOORBOARD.   INSTALLED INSULATION.  SECURED WIRES.
